Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2012 (2012), Article ID 356236, 3 pages
http://dx.doi.org/10.1155/2012/356236
Case Report

Diphencyprone Induced Vitiligo: A Case Report

1Skin and Stem cell Research Center, Tehran University of Medical Sciences, Tehran 19377957511, Iran
2Center for Research and Training in Skin Disease and Leprosy, Tehran University of Medical Sciences, Tehran 1416613675, Iran
3Cancer Research Center, Cancer Institute of Iran, Tehran University of Medical Sciences, Tehran 13145-258, Iran
4Skin Diseases and Leishmaniasis Research Center, Isfahan University of Medical Sciences, Isfahan 81876-98191, Iran

Received 30 December 2011; Accepted 15 March 2012

Academic Editor: Michail Varras

Copyright © 2012 Mohammad Ali Nilforoushzadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Ali Nilforoushzadeh, Gelavizh Keshtmand, Fariba Jaffary, and Abbas Kheirkhah, “Diphencyprone Induced Vitiligo: A Case Report,” Case Reports in Medicine, vol. 2012, Article ID 356236, 3 pages, 2012. doi:10.1155/2012/356236